Aa
A
A
A
Close
Birth Control (Contraception) Community
6.46k Members
645889 tn?1224093437

is this normal

I was going on the pill but it was makeing me sick is this normal or not?
1 Responses
Avatar universal
For some women, yes deffinately. The pill is a hormone your body isn't used to. It can make you feel just a little sick. You might want to consult your doctor about that, deffinately do if you are also having constant headaches etc. They should have given you a packet with information...? If not look at the website of the pill type you are using. All the common side affects will be listed and it should warn you which ones are something to talk to the doctor about. If you keep feeling sick, you can always call the doctor office and just ask if they think you should come in. Make sure you speak to the doctor or a registered nurse, not just the secretary.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.